# SDR 2024FA0000966

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: General aviation
- Aircraft: N324QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800242
- Aircraft time: 14,095 hours, 9,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED TWO AREAS OF CORROSION FOUND ALONG THE EMERGENCY EXIT DOOR CONTOUR RINGS. REMOVED THE CONTOUR RINGS AND BLENDED ADDITIONAL CORROSION FOUND. PERFORMED NDT AND REPORTED RESULTS OR REPAIR DISPOSITION. EMERGENCY EXIT DOOR P/N 6911251-6 WAS SENT OUT FOR REPAIR.
